Works matching DE "MARKOV spectrum"
Results: 619
Model selection in reinforcement learning.
- Published in:
- Machine Learning, 2011, v. 85, n. 3, p. 299, doi. 10.1007/s10994-011-5254-7
- By:
- Publication type:
- Article
Learning near-optimal policies with Bellman-residual minimization based fitted policy iteration and a single sample path.
- Published in:
- Machine Learning, 2008, v. 71, n. 1, p. 89, doi. 10.1007/s10994-007-5038-2
- By:
- Publication type:
- Article
On the solution of a quadratic vector equation arising in Markovian Binary Trees.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 6, p. 981, doi. 10.1002/nla.809
- By:
- Publication type:
- Article
SPMI: Single Phase Multiple Initiator Protocol for Coverage in Wireless Sensor Networks.
- Published in:
- Wireless Personal Communications, 2017, v. 96, n. 2, p. 3159, doi. 10.1007/s11277-017-4346-5
- By:
- Publication type:
- Article
Performance Analysis of Network Coding Based Two-Way Relay Wireless Networks Deploying IEEE 802.11.
- Published in:
- Wireless Personal Communications, 2014, v. 76, n. 1, p. 41, doi. 10.1007/s11277-013-1485-1
- By:
- Publication type:
- Article
Infinite-Horizon Average Optimality of the N-Network in the Halfin–Whitt Regime.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 3, p. 838, doi. 10.1287/moor.2017.0886
- By:
- Publication type:
- Article
Improvements and Generalizations of Stochastic Knapsack and Markovian Bandits Approximation Algorithms.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 3, p. 789, doi. 10.1287/moor.2017.0884
- By:
- Publication type:
- Article
Liquidity, Risk Measures, and Concentration of Measure.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 3, p. 813, doi. 10.1287/moor.2017.0885
- By:
- Publication type:
- Article
Large Deviations for the Stationary Measure of Networks Under Proportional Fair Allocations.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 2, p. 418, doi. 10.1287/moor.2013.0605
- By:
- Publication type:
- Article
Q-Learning and Enhanced Policy Iteration in Discounted Dynamic Programming.
- Published in:
- Mathematics of Operations Research, 2012, v. 37, n. 1, p. 66, doi. 10.1287/moor.1110.0532
- By:
- Publication type:
- Article
A Multiperiod Newsvendor Problem with Partially Observed Demand.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 2, p. 322, doi. 10.1287/moor.1060.0236
- By:
- Publication type:
- Article
ON THE THROUGHPUT OF A RESOURCE SHARING MODEL.
- Published in:
- Mathematics of Operations Research, 2001, v. 26, n. 1, p. 163, doi. 10.1287/moor.26.1.163.10599
- By:
- Publication type:
- Article
THE THROUGHPUT OF IRREDUCIBLE CLOSED MARKOVIAN QUEUEING NETWORKS: FUNCTIONAL BOUNDS, ASYMPTOTIC LOSS, EFFICIENCY, AND THE HARRISON-WEIN CONJECTURES.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 4, p. 886, doi. 10.1287/moor.22.4.886
- By:
- Publication type:
- Article
A Multiclass Station with Markovian Feedback in Heavy Traffic.
- Published in:
- Mathematics of Operations Research, 1995, v. 20, n. 3, p. 721, doi. 10.1287/moor.20.3.721
- By:
- Publication type:
- Article
LYAPOUNOV FUNCTIONS FOR JACKSON NETWORKS.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 4, p. 916, doi. 10.1287/moor.18.4.916
- By:
- Publication type:
- Article
AVERAGE OPTIMALITY IN DYNAMIC PROGRAMMING WITH GENERAL STATE SPACE.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 1, p. 163, doi. 10.1287/moor.18.1.163
- By:
- Publication type:
- Article
AN ANALYSIS OF STOCHASTIC SHORTEST PATH PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 3, p. 580, doi. 10.1287/moor.16.3.580
- By:
- Publication type:
- Article
ALGORITHMS FOR THE STATE PROBABILITIES IN A GENERAL CLASS OF SINGLE SERVER QUEUEING SYSTEMS WITH GROUP ARRIVALS.
- Published in:
- Management Science, 1981, v. 27, n. 10, p. 1178, doi. 10.1287/mnsc.27.10.1178
- By:
- Publication type:
- Article
A WEATHER MODEL FOR SIMULATING OFFSHORE CONSTRUCTION ALTERNATIVES.
- Published in:
- Management Science, 1974, v. 20, n. 10, p. 1345, doi. 10.1287/mnsc.20.10.1345
- By:
- Publication type:
- Article
Spatial capture-recapture models allowing Markovian transience or dispersal.
- Published in:
- Population Ecology, 2016, v. 58, n. 1, p. 53, doi. 10.1007/s10144-015-0524-z
- By:
- Publication type:
- Article
On Structured Initial Solution Generation for Phase-Type Fitting with EM Method.
- Published in:
- Information Technology & Control, 2018, v. 47, n. 2, p. 197, doi. 10.5755/j01.itc.47.2.18169
- By:
- Publication type:
- Article
Finite-Buffer Bulk Service Queue Under Markovian Service Process: GI/MSP(a,b)/1/N.
- Published in:
- Stochastic Analysis & Applications, 2009, v. 27, n. 3, p. 500, doi. 10.1080/07362990902844157
- By:
- Publication type:
- Article
On Stochastic Stabilization of Discrete-Time Markovian Jump Systems with Delay in State.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 4, p. 935, doi. 10.1081/SAP-120022871
- By:
- Publication type:
- Article
Stability and robust stabilization to linear stochastic systems described by differential equations with markovian jumping and multiplicative white noise.
- Published in:
- Stochastic Analysis & Applications, 2002, v. 20, n. 1, p. 33, doi. 10.1081/SAP-120002421
- By:
- Publication type:
- Article
MAP fitting by count and inter-arrival moment matching.
- Published in:
- Stochastic Models, 2018, v. 34, n. 3, p. 292, doi. 10.1080/15326349.2018.1474478
- By:
- Publication type:
- Article
On the minimum of a conditioned Brownian bridge.
- Published in:
- Stochastic Models, 2018, v. 34, n. 3, p. 269, doi. 10.1080/15326349.2018.1465435
- By:
- Publication type:
- Article
Corrected Phase-Type Approximations of Heavy-Tailed Queueing Models in a Markovian Environment.
- Published in:
- Stochastic Models, 2014, v. 30, n. 4, p. 598, doi. 10.1080/15326349.2014.956227
- By:
- Publication type:
- Article
A Tree-Structured Markovian Model of the Shipment Consolidation Process.
- Published in:
- Stochastic Models, 2014, v. 30, n. 4, p. 521, doi. 10.1080/15326349.2014.944713
- By:
- Publication type:
- Article
Commuting Matrices in the Queue Length and Sojourn Time Analysis of MAP/MAP/1 Queues.
- Published in:
- Stochastic Models, 2014, v. 30, n. 4, p. 554, doi. 10.1080/15326349.2014.930669
- By:
- Publication type:
- Article
Two-Sided Reflection of Markov-Modulated Brownian Motion.
- Published in:
- Stochastic Models, 2012, v. 28, n. 2, p. 316, doi. 10.1080/15326349.2012.672285
- By:
- Publication type:
- Article
Analysis of the MAP/G/1 Queue Under the Min(N, D)-Policy.
- Published in:
- Stochastic Models, 2010, v. 26, n. 1, p. 98, doi. 10.1080/15326340903517121
- By:
- Publication type:
- Article
Discriminatory Processor Sharing Queues and the DREB Method.
- Published in:
- Stochastic Models, 2008, v. 24, n. 1, p. 19, doi. 10.1080/15326340701826872
- By:
- Publication type:
- Article
Transient Analysis of Averaged Queue Length in Markovian Queues.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 599, doi. 10.1081/STM-200056225
- By:
- Publication type:
- Article
Analysis and Computation of the Joint Queue Length Distribution in a FIFO Single-Server Queue with Multiple Batch Markovian Arrival Streams.
- Published in:
- Stochastic Models, 2003, v. 19, n. 3, p. 349, doi. 10.1081/STM-120023565
- By:
- Publication type:
- Article
Simulation of the Asymptotic Constant in Some Fluid Models.
- Published in:
- Stochastic Models, 2003, v. 19, n. 3, p. 407, doi. 10.1081/STM-120023567
- By:
- Publication type:
- Article
Implied stopping rules for American basket options from Markovian projection.
- Published in:
- Quantitative Finance, 2019, v. 19, n. 3, p. 371, doi. 10.1080/14697688.2018.1481290
- By:
- Publication type:
- Article
The robustness of simulation-based Markovian transition probabilities for ultra-small samples of non-performing credit.
- Published in:
- Quantitative Finance, 2011, v. 11, n. 12, p. 1847, doi. 10.1080/14697680903580080
- By:
- Publication type:
- Article
Hedging default risks of CDOs in Markovian contagion models.
- Published in:
- Quantitative Finance, 2011, v. 11, n. 12, p. 1773, doi. 10.1080/14697680903390126
- By:
- Publication type:
- Article
Hidden Markov models with t components. Increased persistence and other aspects.
- Published in:
- Quantitative Finance, 2011, v. 11, n. 3, p. 459, doi. 10.1080/14697681003685563
- By:
- Publication type:
- Article
Reliable passivity and passification for singular Markovian systems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2013, v. 30, n. 2, p. 155
- By:
- Publication type:
- Article
Attraction of stochastic neutral delay differential equations with Markovian switching.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 1, p. 15
- By:
- Publication type:
- Article
Distributed H∞-consensus filtering with sensor networks: a finite horizon solution.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 1, p. 33, doi. 10.1093/imamci/dns045
- By:
- Publication type:
- Article
Estimating the teleported initial parameters of a single- and two-qubit systems.
- Published in:
- Applied Physics B: Lasers & Optics, 2019, v. 125, n. 1, p. 1, doi. 10.1007/s00340-018-7122-7
- By:
- Publication type:
- Article
Dynamic order batching in bucket brigade order picking systems with consecutive batch windows and non-identical pickers.
- Published in:
- International Journal of Production Research, 2019, v. 57, n. 20, p. 6552, doi. 10.1080/00207543.2019.1567948
- By:
- Publication type:
- Article
On stabilization of uncertain linear systems with jump parameters.
- Published in:
- International Journal of Control, 1999, v. 72, n. 9, p. 842, doi. 10.1080/002071799220768
- By:
- Publication type:
- Article
Stochastic Stabilization for Nonhomogeneous Markovian Jump Discrete-Time Singular Systems.
- Published in:
- Journal of Donghua University (English Edition), 2018, v. 35, n. 6, p. 486
- By:
- Publication type:
- Article
Adaptive optimisation methods in system-level bridge management.
- Published in:
- Structure & Infrastructure Engineering: Maintenance, Management, Life-Cycle Design & Performance, 2015, v. 11, n. 7, p. 884, doi. 10.1080/15732479.2014.920038
- By:
- Publication type:
- Article
Mean-square consensus of discrete-time multi-agent systems with Markovian switching topologies and persistent disturbances.
- Published in:
- International Journal of Distributed Sensor Networks, 2017, v. 13, n. 8, p. 1, doi. 10.1177/1550147717726313
- By:
- Publication type:
- Article
On the range of the generator of a quantum Markov semigroup.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2015, v. 18, n. 4, p. 1, doi. 10.1142/S0219025715500277
- By:
- Publication type:
- Article
An Efficient Local Feature-Based Facial Expression Recognition System.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 11, p. 7885, doi. 10.1007/s13369-014-1396-9
- By:
- Publication type:
- Article